Alert archive / Massachusetts / Gale Warnings in 2025
Gale Warning 47, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Dec 23, 2025, 1:17 PM EST. It took effect at Dec 24, 2025, 5:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2025, 1:17 PM EST (18:17 UTC)
- In effect from
- Dec 24, 2025, 5:00 AM EST
- Expired
- Dec 24, 2025, 5:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
569 WHUS71 KBOX 231817 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 117 PM EST Tue Dec 23 2025 ANZ250-254>256-240730- /O.UPG.KBOX.GL.A.0029.251224T1000Z-251224T2000Z/ /O.NEW.KBOX.GL.W.0047.251224T1000Z-251224T2000Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 117 PM EST Tue Dec 23 2025 ...GALE WARNING IN EFFECT FROM 5 AM TO 3 PM EST WEDNESDAY... * WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt and seas 5 to 8 feet expected. * WHERE...In Massachusetts coastal waters, Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...From 5 AM to 3 PM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ231>235-237-251-240730- /O.UPG.KBOX.GL.A.0029.251224T1000Z-251224T2000Z/ /O.NEW.KBOX.GL.W.0047.251224T1000Z-251224T2000Z/ Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound-Block Island Sound- Massachusetts Bay and Ipswich Bay- 117 PM EST Tue Dec 23 2025 ...GALE WARNING IN EFFECT FROM 5 AM TO 3 PM EST WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 6 feet expected. * WHERE...Portions of Massachusetts coastal waters and Rhode Island coastal waters. * WHEN...From 5 AM to 3 PM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ230-236-240730- /O.UPG.KBOX.GL.A.0029.251224T1000Z-251224T2000Z/ /O.NEW.KBOX.GL.W.0047.251224T1000Z-251224T2000Z/ Boston Harbor-Narragansett Bay- 117 PM EST Tue Dec 23 2025 ...GALE WARNING IN EFFECT FROM 5 AM TO 3 PM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and waves 1 to 3 feet expected. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...From 5 AM to 3 PM EST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
3 follow-up statements
509 WHUS71 KBOX 240614 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 114 AM EST Wed Dec 24 2025 ANZ250-254>256-241915- /O.EXT.KBOX.GL.W.0047.251224T1000Z-251224T2200Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 114 AM EST Wed Dec 24 2025 ...GALE WARNING NOW IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM EST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 kt with gusts up to 40 kt and seas 7 to 10 feet expected. * WHERE...In Massachusetts coastal waters, Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...From 5 AM early this morning to 5 PM EST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ231>235-237-251-241915- /O.CON.KBOX.GL.W.0047.251224T1000Z-251224T2000Z/ Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound-Block Island Sound- Massachusetts Bay and Ipswich Bay- 114 AM EST Wed Dec 24 2025 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 3 PM EST THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 6 feet expected. * WHERE...Portions of Massachusetts coastal waters and Rhode Island coastal waters. * WHEN...From 5 AM early this morning to 3 PM EST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ230-236-241915- /O.CON.KBOX.GL.W.0047.251224T1000Z-251224T2000Z/ Boston Harbor-Narragansett Bay- 114 AM EST Wed Dec 24 2025 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 3 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and waves 1 to 3 feet expected. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...From 5 AM early this morning to 3 PM EST this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
560 WHUS71 KBOX 242009 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 309 PM EST Wed Dec 24 2025 ANZ231>234-251-250915- /O.EXP.KBOX.GL.W.0047.000000T0000Z-251224T2000Z/ /O.NEW.KBOX.GL.W.0048.251225T2100Z-251226T1500Z/ Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Massachusetts Bay and Ipswich Bay- 309 PM EST Wed Dec 24 2025 ...GALE WARNING IN EFFECT FROM 4 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 6 feet expected. * WHERE...Cape Cod Bay, Nantucket Sound, Vineyard Sound, Buzzards Bay and Massachusetts Bay and Ipswich Bay. * WHEN...From 4 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ230-236-250915- /O.EXP.KBOX.GL.W.0047.000000T0000Z-251224T2000Z/ /O.NEW.KBOX.SC.Y.0133.251225T2100Z-251226T1500Z/ Boston Harbor-Narragansett Bay- 309 PM EST Wed Dec 24 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 3 feet expected. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...From 4 PM Thursday to 10 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ235-237-242115- /O.EXP.KBOX.GL.W.0047.000000T0000Z-251224T2000Z/ Rhode Island Sound-Block Island Sound- 309 PM EST Wed Dec 24 2025 ...GALE WARNING HAS EXPIRED... $$ ANZ250-254>256-250915- /O.CON.KBOX.GL.W.0047.000000T0000Z-251224T2200Z/ /O.NEW.KBOX.GL.W.0048.251225T2100Z-251226T1500Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 309 PM EST Wed Dec 24 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...For the first Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 8 feet. For the second Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...In Massachusetts coastal waters, Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...For the first Gale Warning, until 5 PM EST this afternoon. For the second Gale Warning, from 4 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
435 WHUS71 KBOX 242020 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 320 PM EST Wed Dec 24 2025 ANZ250-254>256-250930- /O.CON.KBOX.GL.W.0047.000000T0000Z-251224T2200Z/ /O.CON.KBOX.GL.W.0048.251225T2100Z-251226T1500Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 320 PM EST Wed Dec 24 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...For the first Gale Warning, north winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 8 feet. For the second Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...In Massachusetts coastal waters, Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. In Rhode Island coastal waters, Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...For the first Gale Warning, until 5 PM EST this afternoon. For the second Gale Warning, from 4 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ231>234-251-250930- /O.CON.KBOX.GL.W.0048.251225T2100Z-251226T1500Z/ Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Massachusetts Bay and Ipswich Bay- 320 PM EST Wed Dec 24 2025 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 6 feet expected. * WHERE...Cape Cod Bay, Nantucket Sound, Vineyard Sound, Buzzards Bay and Massachusetts Bay and Ipswich Bay. * WHEN...From 4 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ235-237-250100- /O.NEW.KBOX.SC.Y.0134.251224T2020Z-251225T0100Z/ Rhode Island Sound-Block Island Sound- 320 PM EST Wed Dec 24 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 5 feet. * WHERE...Rhode Island Sound and Block Island Sound. * WHEN...Until 8 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ230-236-250930- /O.CON.KBOX.SC.Y.0133.251225T2100Z-251226T1500Z/ Boston Harbor-Narragansett Bay- 320 PM EST Wed Dec 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 3 feet expected. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...From 4 PM Thursday to 10 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Dec 23, 12:22 PM EST, 55 minutes earlier. Its key messages:
- Light rain/snow overspreads the region today. Minor accumulations of 1-3 inches north of the RT 2 corridor and high terrain.
- Cold front brings gusty winds for Christmas Eve with northwest gusts of 35-45mph.
- Lower-confidence forecast for the post-Christmas weekend, with potential for snow/ice/rain mix Fri into Sat.
Area forecast discussion, Dec 23, 12:22 PM EST, 55 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1222 PM EST Tue Dec 23 2025
.WHAT HAS CHANGED...
Guidance has dialed back snow totals, with accumulating snow now
confined to north of the RT 2 corridor and the high terrain. Rain
will mix with snow beginning this afternoon south of the Mass Pike,
lowering snow totals.
Confidence increased for gusty NNW winds behind this system on
Wednesday. Gusts of 35-45mph possible.
&&
.KEY MESSAGES...
- Light rain/snow overspreads the region today. Minor accumulations
of 1-3 inches north of the RT 2 corridor and high terrain.
- Cold front brings gusty winds for Christmas Eve with
northwest gusts of 35-45mph.
- Lower-confidence forecast for the post-Christmas weekend, with
potential for snow/ice/rain mix Fri into Sat.
&&
.DISCUSSION...
Key Message 1...Light rain/snow overspreads the region today. Minor
accumulations of 1-3 inches north of the RT 2 corridor and high
terrain.
A weak shortwave trough and warm front move through the region
today, bringing light snow. Overnight guidance has trended both
drier and warmer, leading to lower snow totals for much of the
region. The best chance for accumulating snow now is north of Rt 2
and in the high terrain of the Berkshire and Worcester hills, with 1-
3 inches possible. Further south, it will be a race against time as
the window for accumulating snow will likely end around the lunch
hour as surface temperatures rise above freezing and rain begins to
mix in. With dry low-level air and weak forcing aloft, guidance has
backed off on steady precip until late afternoon; hence, chances for
accumulating snow south of Rt 2 have dropped, with totals ranging
from a trace to 1 inch. Precipitation ends from west to east between
4-7 pm, with lingering precipitation through midnight along the east
coast as surface flow turns more onshore, advecting in better
moisture. Temps remain near freezing into the evening, so
anticipating rain will continue to mix with snow through the evening.
Key Message 2...Cold front brings gusty winds for Christmas Eve with northwest
gusts of 35-45mph.
A cold front arrives early on Christmas Eve, ushering out any
remaining rain/snow and bringing gusty NNW winds to the region.
Impressive 50-55 knot 850mb LLJ moves NW to SE Wednesday morning.
The jet likely moves through a little too early for diurnal mixing
to tap fully into those winds aloft, but NNW winds and CAA should be
enough to get gusts of 35-45mph in the morning. If the LLJ slows
down, wind advisories may be needed, especially near the Cape and
Islands. Winds die down late in the afternoon as the LLJ moves
offshore and high pressure builds in briefly behind. Christmas Day
will feature highs in the mid to upper 30s, decreasing cloud cover,
and breezy west winds at 10-20mph.
Key Message 3...Lower-confidence forecast for the post-
Christmas weekend, with potential for snow/ice/rain mix Fri into
Sat.
Models have picked up on a shallow cold air mass filtering southward
from Canada/northern New England Friday allowing for widespread sub-
freezing highs. More uncertainty in the details exists regarding a
wave of low pressure which treks ESE from the Gt Lakes region Fri
night into part of Sat. Models vary on the exact track of this wave,
ranging from the mid-Atlantic states to as far north as interior
SNE. Besides track differences, as well as unknown sub-synoptic-
scale details involving potential for possible bands in warm
advection pattern, some model forecast soundings suggest loss of
saturation in snow-growth-region at some point either late Fri night
or Sat, which could cut into any accums but instead force possible
freezing drizzle into the mix. Still a large amt of uncertainty
given the above for specifics on accumulations/possible impacts if
any; but based on ensemble 24-hr snow probs, moderate (25-50%) probs
for accumulating snows at plowable (2-4") levels mainly for CT
Valley, western MA/CT and into parts of RI, with low (nil to 20%)
probs of 6" or more.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
18Z TAF Update:
Through 00Z...Moderate Confidence
Patchy -RASN continues this afternoon with ceilings continuing
to fall to MVFR/LIFR levels. Light south/southeast winds.
Tonight... High Confidence in Trends
Mainly IFR throug about 06Z. Winds inrease in speed and shift
to west/northwest after 06Z with sustained winds from 10 to 15
knots and gusts up to 25 knots by 12Z. Drier air in northwest
flow will help improve ceiling to MVFR and eventually VFR from
west to east .
Tomorrow... High Confidence
Mainly VFR. There will be a chance for some -RASN over The
Cape/Islands and possibly BOS. These may be accompanied by
periods of MVFR ceilings, mainly between 15-21Z. Very gusty
northwest winds tomorrow. 15-25 knot northwest winds sustained
with gusts ranging from 30-40 knots. Gusty winds are largely
expected during the first half of the day and should settle down
between 18-00Z.
Tomorrow Night...High Confidence
VFR. Winds becoming light out of the west/southwest.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
GALE WATCH IN EFFECT FOR WEDNESDAY
Tranquil boating conditions to start today with winds turning S at
15-20 knots and seas under 5 feet. Rain moves in from west to east
this afternoon and continues through midnight.
A cold front will bring gale-force winds to the waters starting
early Wednesday morning through Wednesday afternoon. Winds shift to
the NNW, gusting 30-40 knots beginning before sunrise through
the early afternoon. High winds bring rough seas with 6-10 foot
waves away from the coasts and sounds.
Winds gradually diminish on Wednesday night with seas of 3-6 feet.
Outlook /Wednesday Night through Saturday/...
Wednesday Night: Winds less than 25 kt. Areas of rough seas.
Christmas Day: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Local rough seas. Slight chance of rain,
slight chance of snow.
Thursday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Seas up to 5 ft.
Friday: Winds less than 25 kt. Seas up to 5 ft. Chance of snow.
Friday Night: Winds less than 25 kt. Rough seas up to 11 ft.
Chance of snow. Areas of visibility 1 nm or less.
Saturday: Winds less than 25 kt. Rough seas up to 11 ft. Chance
of snow, chance of rain.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Watch from late tonight through Wednesday afternoon for
ANZ230>237-250-251-254>256.
&&
DISCUSSION...Loconto/KP
AVIATION...RM
MARINE...KPThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 1:02 AM EST | Gale Watch | BOX | 12 hr | |
| Dec 23, 1:18 PM EST | Wind Advisory | BOX | Barnstable, Dukes, Franklin, Hampden, Hampshire, Nantucket | 26 hr |
Nearby
Gale Warnings in Massachusetts, 2025Every gale warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.